Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30761
Title: Complicated dynamics in a model of charged particles
Authors: Gjata, Oltiana
Zanolin, Fabio
Keywords: Hamiltonian systemsperiod mapsaddle pointshomoclinic solutionschaotic dynamicstopological horseshoes
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Oltiana Gjata, Fabio Zanolin, "Complicated dynamics in a model of charged particles" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We give an analytical proof of the presence of complex dynamics for a model of charged particles in a magnetic field. Our method is based on the theory of topological horseshoes and applied to a periodically perturbed Dffing equation. The existence of chaos is proved for sufficiently large, but explicitly computable, periods.
Type: Article
URI: http://hdl.handle.net/10077/30761
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30761
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
A1_Zanolin.pdf964.74 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

50
checked on Oct 27, 2020

Download(s)

10
checked on Oct 27, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons